MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1979

Psoriasiform eruption induced by propranolol.

Halevy S, Feuerman E J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The appearance of a psoriasiform eruption in a seventy-eight year old patient after one year of treatment with propranolol is presented herein. The histologic picture was not compatible with psoriasis vulgaris, although it contained some of the same features. Immunologic investigation revealed immune deposits at the junction of the dermis and epidermis and in blood vessel walls as well as monoclonal gammopathy. The rash, which was followed by a reduction in tear secretion, is suggested to have been a drug reaction associated with propranolol. This is supported by the positive results of a migration inhibiting factor test towards propranolol, the clearing of the eruption which took place three weeks after withdrawal of the drug, and the negative result of the same test obtained soon afterwards.

Для цитирования: Halevy S, Feuerman E J. Psoriasiform eruption induced by propranolol.. Cutis. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.